# SDR FDEA202210112538

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NCA624485
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO SNRM #N01411 - UPON REMOVAL OF DOUBLER NCA 6244-3 FOUND INNER WEB   DOUBLER NCA 6244-85 CRACKED (01 EACH OF APPROXIMATELY 0.5" LENGTH). FUSELAGE - MAIN FRAME AT STATION 595 CRACKED WEB DOUBLER NCA 6244-85 CARRIED OUT   REPAIR IN ACCORDANCE WITH EA # 1-5310-T0370285P1AND P2 TITLE : FUSELAGE - MAIIN   FRAME - CRACKS ON STA 594-875 AFT PRESSURE BULKHEAD DOUBLER & WEB LAYERS AT X=   42 , Z= -109. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.REFER SPECIAL / NONROUTINE   MAINTENANCE FORM # N01411 FOR REPAIR DETAILS.  ORIG SUB DATE: 10/11/2022
